MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that distal embolization occurred after using jetstream.The 100% stenosed target lesion was a chronic total occlusion (cto) that was severely calcified and located in the moderately tortuous superficial femoral artery (sfa).The lesion was ablated with a 1.6mm jetstream sc catheter.The lesion was dilated with a 6mm balloon but there remained severe stenosis with calcification.The jetstream was sized up to a 2.1/3.0mm, and lesion was dilated with a 6mm balloon.Angiography showed no flow.After deploying a 6.0/150mm eluvia drug-eluting stent, flow was recovered.Final angiogram showed mild flow limit in foot, but it was considered acceptable.Right ankle-brachial index (abi) improved from 0.46 to 0.99.The patient underwent 5th toe amputation two weeks later and was discharged two months later.
 
Additional Manufacturer Narrative
B3: date of event estimated using first day of aware month.
 
Additional Manufacturer Narrative
B3: date of event estimated using first day of aware month.Investigation results: ship history review: a ship history review for the reported upn was performed for the reporting customer.Batches from a 3-year period preceding the procedure date were reviewed, and no manufacturing deviations were identified that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the jetstream device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'known inherent risk of device.'.
 
Event or Problem Description

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20023388
Report Number2124215-2024-51643
Device Sequence Number7335976
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45006
Device Catalogue Number45006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale